# SDR SWIA202161755

- Difficulty date: July 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN, FS 501, BETWEEN STR 20R & STR21R COUNTERSINK UNEVEN, RIVET HEAD NOT FLUSH WITH SURFACE AFT OF HOLE.     (C-CHECK RO 10/9/2021)    REPAIR OF FASTENER HOLE ON EXTERNAL FUSELAGE SKIN AT FS 501.00 BETWEEN STGR 20R AND STGR 21R PER STRUCTURAL MAJOR REPAIR (**RII**) PER CARD 51-900-1002-SKY MTCM REV: REV DATE: 06 OCT 20 IN ACCORDANCE WITH MHIRJ REO 670-53-31-697 REV-- / DATED 2021-09-06. PLEASE REFERENCE CONTINUATION CARD FOR REPAIR DISPOSITION AND CORRECTIVE ACTION DETALIS. NO DISCRAPENCIES NOTE.
